# SDR ASAA0670283

- Difficulty date: March 25, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY EXIT LIGHTS INOP.  REPLACED PACK POWER SUPPLY
